# SDR UIEA2019091005479

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,920 hours, 21,657 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT EQ EXH FAN 2 STATUS MESSAGE. PERFORMED FIM TASK 21-26 FAULT TREE 808 PERFORMED MESSAGE ERASE PROCEDURE PER AMM 31-41-00 MESSAGE REMAINS EXTINGUISHED.
